Irina Gelbukh

Ph.D. (mathematics)

Hide details

Research interests


 Google Scholar math
 Semantic Scholar
 Microsoft Academic



  1. Irina Gelbukh. Morse–Bott functions with two critical values on a surface. Czechoslovak Mathematical Journal, in print, 2020.

  2. Irina Gelbukh. A finite graph is homeomorphic to the Reeb graph of a Morse–Bott function. Mathematica Slovaca, in print, 2020.

  3. Irina Gelbukh. Approximation of metric spaces by Reeb graphs: Cycle rank of a Reeb graph, the co-rank of the fundamental group, and large components of level sets on Riemannian manifolds. Filomat, 33(7):2031–2049, 2019.

  4. Irina Gelbukh. Compact and locally dense leaves of a closed one-form foliation. Journal of Mathematical Analysis and Applications, 464:1275–1289, 2018.

  5. Irina Gelbukh. Loops in Reeb graphs of n-manifolds. Discrete & Computational Geometry, 59(4):843–863, 2018.

  6. Irina Gelbukh. Sufficient conditions for the compactifiability of a closed one-form foliation. Turkish Journal of Mathematics,  41:1344–1353, 2017.

  7. Irina Gelbukh. Isotropy index for the connected sum and the direct product of manifolds. Publicationes Mathematicae Debrecen, 90(3–4):287–310, 2017.

  8. Irina Gelbukh. The co-rank of the fundamental group: the direct product, the first Betti number, and the topology of foliations. Mathematica Slovaca, 67(3):645–656, 2017; Zbl 06738450.

  9. Irina Gelbukh. Co-rank and Betti number of a group. Czechoslovak Mathematical Journal, 65(2):565567, ; Zbl 1363.20034.

  10. Irina Gelbukh. The number of minimal components and homologically independent compact leaves of a weakly generic Morse form on a closed surface. Rocky Mountain Journal of Mathematics, 43(5):1537–1552, 2013; Zbl 1280.57021.

  11. Irina Gelbukh. Close cohomologous Morse forms with compact leaves. Czechoslovak Mathematical Journal, 63(2):515–528, 2013; Zbl 1289.57009.

  12. Irina Gelbukh. The number of split points of a Morse form and the structure of its foliation. Mathematica Slovaca, 63(2):331–348, 2013; Zbl 1324.57004.

  13. Irina Gelbukh. Structure of a Morse form foliation on a closed surface in terms of genus. Differential Geometry and its Applications, 29(4):473–492, 2011; Zbl 1223.57022.

  14. Irina Gelbukh. On collinear closed one-forms. Bulletin of the Australian Mathematical Society, 84(2):322–336, 2011; Zbl 1226.57040.

  15. Irina Gelbukh. On compact leaves of a Morse form foliation. Publicationes Mathematicae Debrecen, 78(1):37–48, 2011; Zbl 1240.57011.

  16. Irina Gelbukh. Ranks of collinear Morse forms. Journal of Geometry and Physics, 61(2):425–435, 2011; Zbl 1210.57027.

  17. Irina Gelbukh. Number of minimal components and homologically independent compact leaves for a Morse form foliation. Studia Scientiarum Mathematicarum Hungarica, 46(4):547–557, 2009; Zbl 1274.57005.

  18. Irina Gelbukh. On the structure of a Morse form foliation. Czechoslovak Mathematical Journal, 59(1):207–220, 2009; Zbl 1224.57010.

  19. Irina Gelbukh. Presence of minimal components in a Morse form foliation. Differential Geometry and its Applications, 22(2):189–198, 2005; Zbl 1070.57016.

  20. I.A. Mel'nikova. Maximal isotropic subspaces of skew-symmetric bilinear mapping. Moscow University Mathematics Bulletin 54(4):1–3, 1999; Zbl 0957.57018.
    Translated from: И.А. Мельникова. Максимальные изотропные подпространства кососимметрического билинейного отображения. Вестник МГУ, Сер. матем., мех. 4:3–5, 1999.

  21. I.A. Mel'nikova. Noncompact leaves of foliations of Morse forms. Mathematical Notes 63(6):760–763, June 1998; Zbl 0917.57022.
    Translated from: И.А. Мельникова. Некомпактные слои слоения морсовской формы. Математические заметки 63(6):862–865, 1998.

  22. I.A. Mel'nikova. Properties of Morse forms that determine compact foliations on Mg2. Mathematical Notes 60(6):714–716, 1996; Zbl 0898.57012.
    Translated from: И.А. Мельникова. Свойства морсовской формы, определяющей компактное слоение на Mg2. Математические заметки 60(6):942–945, 1996.

  23. I.A. Mel'nikova. Singular points of a Morsian form and foliations. Moscow University Mathematics Bulletin 51(4):33–36, 1996; Zbl 0914.58006.
    Translated from: И.А. Мельникова. Особые точки морсовской формы и слоения. Вестник МГУ, Сер. матем., мех. 4:37–40, 1996.

  24. I.A. Mel'nikova. A test for compactness of a foliation. Mathematical Notes 58(6):1302–1305, 1995; Zbl 0857.57030.
    Translated from: И.А. Мельникова. Признак компактности слоения. Математические заметки 58(6):872–877, 1995.

  25. I.A. Mel'nikova. A test for non-compactness of the foliation of a Morse form. Russian Mathematical Surveys 50(2):444–445, 1995; Zbl 0859.58005.
    Translated from: И.А. Мельникова. Признак некомпактности слоения морсовской формы. Успехи математических наук 50(3):217–218, 1995.

  26. I.A. Mel'nikova. An indicator of the noncompactness of a foliation on Mg2. Mathematical Notes 53(3):356–358, 1993; Zbl 0809.57018.
    Translated from: И.А. Мельникова. Признак некомпактности слоения на Mg2. Математические заметки 53(3):158–160, 1993.


  1. Irina Gelbukh. Rank of a maximal subgroup in H1(M,) with trivial cup-product. Fourth International Conference of Applied Mathematics and Computing (FICAMC), Plovdiv, Bulgaria, August 12–18, 2007.

  2. I.A. Melnikova. Compact foliations of a Morse form on Mg2. International Conference on Topology and Applications in memory of P.S. Alexandroff (1896–1982). Moscow, Russia, May 27–31, 1996.

PhD thesis

About me

Countries I have visited:


Last modified 2020-06-30
Abstracts in separate files, for Google Scholar's pleasure.